# SDR GAIA99039

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6807
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163395A
- Condition: Damaged
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DAMAGE WAS FOUND ALONG THE OUTBOARD MID-FLAP LOWER SKIN.  THE PART HAS A MILLED OPENING FOR AN ACCESS PANEL.  THE NUTPLATE HOLES WERE DAMAGED.  A REPAIR DOUBLER WAS FABRICATED FROM 2024-T3 BY .0100 INCH CLAD ALUMINUM.  THE REPAIR WAS ACCOMPLISHED IAW AIA EDR NR B206402.  (X)
